MAUDE Adverse Event Report: QUEST MEDICAL, INC. RLV-2100 VACUUM RELIEF VALVE; CARDIOPULMONARY SUCTION CONTROL DEVICE

QUEST MEDICAL, INC. RLV-2100 VACUUM RELIEF VALVE; CARDIOPULMONARY SUCTION CONTROL DEVICE
Model Number 4103202
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/24/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record for the lot was reviewed and no devices were rejected and no specific manufacturing yield issues were reported similar to the reported complaint condition.Quest medical, inc.Has limited information related to the patient's medical history and is unable to form an opinion as to the relevancy of the patient's history to the event reported.Quest medical, inc.Defers to the patient's physician regarding medical history.
 
Event or Problem Description
The distributor reported an issue one of their customers encountered during use of the cardiopulmonary suction control device.The report stated the device leaked from the red vent line of the distributor's custom perfusion pack.The report stated the leak was monitored and the procedure successfully completed with no complications.There were no patient complications reported as a result of the alleged event.The distributor's performance analysis stated their analysis of the device found it leaked at approximately 600 mmhg instead of the specified 1300 mmhg.The device is a cardiopulmonary suction control device sold in bulk, non-sterile form to the distributor for additional processing prior to end-use.The device was returned to the manufacturer for evaluation.

Brand Name
RLV-2100 VACUUM RELIEF VALVE
Common Device Name
CARDIOPULMONARY SUCTION CONTROL DEVICE
Manufacturer (Section D)
QUEST MEDICAL, INC.
one allentown parkway
allen TX 75002
MDR Report Key6445082
Report Number1649914-2017-00022
Device Sequence Number13671711
Product Code DWD
UDI-Device Identifier20634624413225
UDI-Public20634624413225
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K864503
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number4103202
Device Lot Number050848
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/28/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2017
Initial Report FDA Received Date03/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;